# SDR DHL2006804515

- Difficulty date: January 31, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Access Door
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL POWER RECEPTACLE ACCESS DOOR INTERNAL DOUBLER BROKEN 3 INCHES STA -36.000 L-31.5R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-3-3 FIG 1.  REMOVED DAMAGED INTERNAL DOUBLER IAW SRM 53-1-0, SRM 51-1-21, SRM 51-1-20D.  FABRICATED NEW INTERNAL DOUBLER (AL7075T6 0.063") IAW SRM 51-3-3 FIG 1 ITEM K.  CLEANED, TREATED AND PRIMED AREA AND NEW INTERNAL DOUBLER IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).
